# SDR DALA2025050503425

- Difficulty date: April 30, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 74,830 hours, 28,756 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0941529) LT WING LOWER SIDE ALL FUEL TANK ACCESS OPENINGS SHOW SIGNS OF FRETTING. REMOVED DAMAGE AT ALL LT WING LOWER SIDE FUEL TANK PANELS FOUND TO BE WITH LIMITS USING TOOL #0020240 CAL DUE 07/22/25 IAW B737 SRM 57-20-01-2R-1.
